# SDR FDEA200907062492

- Difficulty date: July 6, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 144N81402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM CHORD ATTACHING SPLICE ANGLE HAS CORROSION AT STA 1003, LBL 8.    EVALUATE AND RECTIFY. KEEL BEAM CHORD ATTACHING SPLICE ANGLE AT STA 1003, LBL 8 CORROSION BLENDED OUT   AND FOUND EXCEEDED ALLOWABLE DAMAGE LIMITS IN ACCORDANCE WITH B757-200 SRM 53-  00-71 FIG. 101 DETAIL VIII REV. 97.    CORRODED SPLICE ANGLE REMOVED AND REPLACED IN ACCORDANCE WITH B757-200 SRM   51-40-02 REV. 97.    REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
